# SDR LS1R072189

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Aircraft time: 3,462 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 369A45167
- Part serial: 1864
- Condition: Inaccurate
- Location: Cockpit
- Part time: 105 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER IS INACCURATE.
